Alert archive / Arkansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 210, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 21, 2004, 2:19 PM CDT for Arkansas County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2004, 2:19 PM CDT (19:19 UTC)
- Expired
- Jun 21, 2004, 3:05 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Arkansas County, AR
The radar
The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:29 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 21, 10:29 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1029 AM CDT MON JUN 21 2004 .DISCUSSION... MCS CONTINUES TO SPREAD SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL ARKANSAS. SATELLITE IMAGES SHOW CLOUD SHIELD ACROSS ALL BUT THE VERY SOUTHERN COUNTIES. THUNDERSTORMS HAVE WEAKENED DURING THE LAST HOUR...AND WILL CONTINUE TO SLOWLY WEAKEN. INCREASED POPS NORTHWEST FOR THE REST OF THE MORNING HOURS...BUT WILL HAVE CHANCE POPS FOR THE AFTERNOON. WITH NUMEROUS BOUNDARIES AROUND THUNDERSTORMS MAY REFIRE DURING MID AFTERNOON. LOWERED HIGH TEMPERATURES NORTH AND CENTRAL FOR THIS AFTERNOON DUE TO EXTENSIVE CLOUD COVER. CLOUDY SKIES ARE EXPECTED NORTH AND CENTRAL FOR THE REST OF TODAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Jun 21, 11:29 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1129 AM CDT MON JUN 21 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1129 AM CDT MON JUN 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL ARKANSAS WILL CONTINUE TO WEAKEN AS THEY MOVE EAST THIS AFTERNOON. THEREFORE SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY IN THE NORTH. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED IN THE CENTRAL AND SOUTH AREAS. HOWEVER...OUTFLOW BOUNDARIES WILL REMAIN IN PLACE OVER ARKANSAS...AND WHEN COMBINED WITH AFTERNOON HEATING...NEW THUNDERSTORMS WILL DEVELOP...MAINLY IN NORTHERN AND CENTRAL SECTIONS OF THE STATE. A COLD FRONT WILL MOVE SOUTH FROM MISSOURI TONIGHT...AND INTERACT WITH ANOTHER THUNDERSTORM COMPLEX LOCATED OVER EASTERN OKLAHOMA. AS THESE FEATURES MOVE OVER ARKANSAS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP. MUCH OF THE STATE OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALSO...WITH A NEARLY TROPICAL AIRMASS IN PLACE...MOISTURE LEVELS WILL BE HIGH. AREAS OF HEAVY RAINFALL CAN BE EXPECTED...WITH TWO INCHES POSSIBLE IN ISOLATED LOCATIONS. AVERAGE RAINFALL AMOUNTS WILL BE IN THE ONE TO TWO INCH RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAINFALL FROM THE AFOREMENTIONED LARGE COMPLEX OF THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING. MUCH OF THE SOUTHEASTERN HALF OF THE STATE WILL BE UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. AS THE COLD FRONT PROGRESSES SOUTH THROUGH THE STATE...RAINFALL WILL TAPER OFF. DRIER AIR WILL FOLLOW THE FRONT WEDNESDAY...ALLOWING FOR COOLER TEMPERATURES. TRANQUIL WEATHER WILL CONTINUE THURSDAY...BEFORE THE NEXT SYSTEM MOVES EAST FROM OKLAHOMA FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. 51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:09 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 46 min |
| Jun 21, 3:08 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Saline | 32 min |
| Jun 21, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson | 59 min |
| Jun 21, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Hot Spring | 39 min |
| Jun 21, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 49 min |
| Jun 21, 4:45 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Lincoln | 3 hr |
| Jun 21, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 40 min |
| Jun 21, 5:46 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
| Jun 21, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.